Number archetypes and 'background' control theory concerning the fine structure constant

Várlaki, Péter and Nádai, László and Bokor, József (2008) Number archetypes and 'background' control theory concerning the fine structure constant. Acta Polytechica Hungarica, 5 (2). pp. 71-104.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:29
Last Modified: 11 Dec 2012 15:29
URI: http://eprints.sztaki.hu/id/eprint/4822

Update Item Update Item